Oklahoma Teen Allegedly Dies from Doing ‘Benadryl Challenge’
A social media challenge has apparently caused an overdose for an Oklahoma City teenager.
According to reports, the past few months on Tik Tok, a challenge has been going around where you take large doses of Benadryl. This apparently can cause hallucinations, but can also be fatal. High doses of Benadryl can cause seizures and problems with your heart. It can cause your heart to beat out of rhythm and not pump blood effectively.
The girl who overdosed was just fifteen-years-old. She was described as an otherwise happy and faith-driven teen, she was not one to experiment with drugs.The teen’s friends and loved ones are hoping to prevent this tragedy from happening to any other families. The Benadryl Challenge also caused three Fort Worth teens to be hospitalized back in May.
Parents are urged to talk about what their kids are seeing and going online. Hopefully this is the last death from this particular online challenge.